# SDR A6WA201542299

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 30,930 hours, 29,049 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED GEAR DISAGREE WARNING MESSAGE.  NLG INDICATED DOWN, LOCKED & GREEN.  LT & RT MLG UP, LOCKED, WHITE.  GEAR LEVER IN UP POSITION.  COMPLIED WITH QRH FOR GEAR UP DISAGREE.  PULLED LANDING GEAR MANUAL EXTENSION & ALL THREE GEAR CAME DOWN & LOCKED.  ACFT WOW, BRAKES WERE NOT APPLIED BEFORE NLG WOW.  WITH ACFT WOW, ELEVATOR TRAVEL NOSE DOWN WAS NOT GREATER THAN 75% BEFORE NLG WOW.  RECEIVED NWS INOPERATIVE CAUTION MESSAGE & NWS DID NOT WORK ON LANDING.  DID NOT ATTEMPT TO RESET.  COMPLIED WITH FIM RESET.  MESSAGE CLEARED.
